# SDR HEEA075630

- Difficulty date: August 28, 2001
- Submitted: September 4, 2001
- Operation: General aviation
- Make and model: Bell 206L-3
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: 206075606103
- Part serial: 11193
- Condition: Precesses
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRECESSING 10 DEGREES PER MINUTE.
